# SDR HALA20240422109

- Difficulty date: April 20, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 43,913 hours, 6,546 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Condenser
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 2 A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - FA'S REPORT HEARING A NOISE AT ROWS 18,19,20,21. THAT COUNDS LIKE A DISTANT VACUUM. REMOVED AND REPLACED PACK 2 CONDENSER PER AMM 21-52-32. OPS CHK GOOD. LEAK CHECK GOOD. OK FOR SVC.
